Show simple item record

dc.contributor.authorDesrosiers, P
dc.contributor.authorForrester, PJ
dc.date.available2014-05-21T19:20:20Z
dc.date.issued2006-05-29
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000237903100005&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationDesrosiers, P. & Forrester, P. J. (2006). Hermite and Laguerre beta-ensembles: Asymptotic corrections to the Eigenvalue density. NUCLEAR PHYSICS B, 743 (3), pp.307-332. https://doi.org/10.1016/j.nuclphysb.2006.03.002.
dc.identifier.issn0550-3213
dc.identifier.urihttp://hdl.handle.net/11343/26130
dc.descriptionC1 - Journal Articles Refereed
dc.formatapplication/pdf
dc.languageEnglish
dc.publisherELSEVIER SCIENCE BV
dc.subjectProbability Theory ; Mathematics not elsewhere classified ; Mathematical Sciences
dc.titleHermite and Laguerre beta-ensembles: Asymptotic corrections to the Eigenvalue density
dc.typeJournal Article
dc.identifier.doi10.1016/j.nuclphysb.2006.03.002
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentMathematics And Statistics
melbourne.source.titleNUCLEAR PHYSICS B
melbourne.source.volume743
melbourne.source.issue3
melbourne.source.pages307-332
dc.research.coderfcd230201
dc.research.coderfcd230199
dc.research.codeseo1998780101
melbourne.publicationid57127
melbourne.elementsid280622
melbourne.contributor.authorForrester, Peter
melbourne.contributor.authorDESROSIERS, PATRICK
melbourne.internal.ingestnoteAbstract bulk upload (2017-07-20)
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record